# SDR ASAA2022030237709

- Difficulty date: March 2, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 57,728 hours, 19,878 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A2000041
- Part serial: SAIC0516
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ LWR SKIN IS CRACKED AT STA 138 APPROX 18 IN FWD OF REAR SPAR. GROUNDED - YES. REPAIRED RH STAB LWR SKIN IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11 REPAIR IS A CAT B REPAIR WITH SUPPLEMENTAL INSPECTIONS AS FOLLOWS: THRESHOLD 56,000 CYCLES & REPEAT INSPECTIONS EVERY 9,000 CYCLES IAW B737-800 SRM 55-10-010-2R-11 REPAIR 11.
